UGMuscle

Little blush after injecting into delts

Little blush after injecting into delts
0

Hello everyone!
I’m getting a little blush/redness 4-5cm under the delt (so 4-5cm under the location used to inject) after injecting 1ml of npp/susta into the right delt and I’m wondering why. Already happened twice, both on right and left delt (I don’t actually remember if it happened on left delt too lol). I’m using 16mm needle. Any clue? Maybe the oil went under the skin?

What gauge is the needle? I’m assuming 23 or 25?Can you attach a picture to see where you are injecting? If it’s too low you may not be hitting the right spot. Also are you prone to PIP with short esters? Just a couple questions that I am asking.

1 Like

Is this a virgin muscle your pinning? Also you using a verified sponsor here at UGM

How big are your delts.? If not that big may not be able to hold that much. When I started all I could do is .75.

A little bit more information and we’ll be able to help you out better.

Delts are an easy muscle to inject the wrong spot. You want to go higher than what you think, in the meatiest part of the delt, the lateral head. If you inject too low, there is a nerve that runs across the whole delt muscle that you can hit. Also, like mentioned above, depending on what you’re injecting, And how potent, could be PIP.

3 Likes

can’t post images I dunno why.

Gauge 25.

Yes it’s virgin, this is the second time I inject there

1 Like

When you post pictures. There’s a little up arrow down in the lower right corner. Press it. It will ask where you want to post the pic from. Either from a file or take one.

Yup I did it, I took one but it says I cannot post pics. No idea :frowning_face:

Still need a little time on line. As you log on. You will get more privileges… sorry about that.
I’m going to guess you are too low on the injection site. Not sure of your shoulder size, that can also be a factor or your body fat. 5/8” needle you need to be pretty lean as well. These are all hypothetical answers.

1 Like

That can have a lot to do with it brotha , first and foremost gotta make sure your hitting the right spot. And a virgin muscle will be tender after inject. If it continues to be painfull and blush I would take a look at your procedure for injection, are you using alcohol swabs and wiping everything? Also your sponsor could be an issue as well brotha.

2 Likes

Mmmm on right side? This is bad bad bad. Means you will most likely die in 1-2 days after injection if left side you would be fine but right side is bad. Was nice knowing ya bro lol

Don’t worry if it’s not knitted up or fever your fine. I remember when I was new any little thing happen and I freaked out. I injected in my quad once and it jumped I freaked out and put needle away. Just always stay sterile and clean and you’re fine.

5 Likes

It happens. I got this in my quad a couple weeks ago from sustanon and deca. I think it’s when you push the oil into an already slightly inflamed muscle perhaps from the previous injection. For me, the oil was harder to push in than it usually is and I forced it.

1 Like

My worst pain? I injected into a quad after working out. Was no bueno. That and some crazy shit I tried. Super test 550mg per ml. That. Was really stupid.

2 Likes

550mg that sounds fun :joy::skull::joy::skull:

1 Like

If you wanna give it a go, they still make it… I’m not kidding… I was thinking I only have to pin twice a week only one ml… nope. Only made it one time. :joy:

2 Likes

Haha I bet man…I’m good man I’d rather pin 2ml of reggie shit.

2 Likes

Maybe I going to low. I got no pain only that stupid blush. My sponsor is fine, it’s a pharma-grade company.

2 Likes

APM_12_103-fig_2

When doing it yourself it actually feels higher than what you would think

3 Likes
Any communication between a site sponsor or source is strictly between the member and source directly. Please check the laws of your country before you order any of their products. The onus is on the buyer, and the sponsor nor UGMuscle.com will not be responsible in any way if you break the laws of where you live.